# SDR MASA2025061000048

- Difficulty date: June 11, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N86350
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000663
- Aircraft time: 16,673 hours, 10,262 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE BULLHORN FOUND BROKEN. MESA MAINTENANCE REMOVED AND REPLACED MEGAPHONE
